# SDR 97FDEA00656

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6516204
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0291 015 CORROSION ON UPPER SURFACE OF WING SKIN BS 850, LBL 82, WL 200.  COMPLIED WITH EA 7-5730-35048.
